Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Finite group actions on certain stably projectionless C$ ^*$-algebras with the Rohlin property


Author: Norio Nawata
Journal: Trans. Amer. Math. Soc. 368 (2016), 471-493
MSC (2010): Primary 46L55; Secondary 46L35, 46L40
DOI: https://doi.org/10.1090/tran/6631
Published electronically: April 23, 2015
MathSciNet review: 3413870
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the Rohlin property and approximate representability for finite group actions on stably projectionless C$ ^*$-algebras and study their basic properties. We give some examples of finite group actions on the Razak-Jacelon algebra $ \mathcal {W}$ and show some classification results of these actions. This study is based on the work of Izumi, Robert's classification theorem and Kirchberg's central sequence C$ ^*$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L55, 46L35, 46L40

Retrieve articles in all journals with MSC (2010): 46L55, 46L35, 46L40


Additional Information

Norio Nawata
Affiliation: Department of Mathematics and Informatics, Graduate School of Science, Chiba University, 1-33 Yayoi-cho, Inage, Chiba, 263-8522, Japan
Address at time of publication: Department of Arts and Sciences, Osaka Kyoiku University, 4-698-1 Asahigaoka, Kashiwara, Osaka, 582-8582, Japan
Email: nawata@cc.osaka-kyoiku.ac.jp

DOI: https://doi.org/10.1090/tran/6631
Keywords: Stably projectionless C$^*$-algebra, Kirchberg's central sequence C$^*$-algebra, Rohlin property
Received by editor(s): November 13, 2013
Published electronically: April 23, 2015
Additional Notes: The author is a Research Fellow of the Japan Society for the Promotion of Science.
Dedicated: Dedicated to Professor Yasuo Watatani on the occasion of his 60th birthday.
Article copyright: © Copyright 2015 American Mathematical Society